# SDR DALA2018121007113

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 64,997 hours, 27,666 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 0689, L/P 4692642) ON LIFT OFF, AUTO SPEEDBRAKE EICAS MSG CAME ON. AFTER 2 HOURS IT EXTINGUISHED. CONTACTED MCC, SYSTEM RETURNED TO NORMAL NO FURTHER FAULT INDICATIONS. OK TO CONTINUE IN SVC PER TOPP 40-40-05.
